Journal of Symbolic Logic

Omitting Types in Incomplete Theories

Enrique Casanovas and Rafel Farre

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We characterize omissibility of a type, or a family of types, in a countable theory in terms of non-existence of a certain tree of formulas. We extend results of L. Newelski on omitting $< \operatorname{cov}K$ non-isolated types. As a consequence we prove that omissibility of a family of $< \operatorname{cov}K$ types is equivalent to omissibility of each countable subfamily.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 1 (1996), 236-245.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744936

Mathematical Reviews number (MathSciNet)
MR1380686

Zentralblatt MATH identifier
0854.03025

JSTOR
links.jstor.org

Citation

Casanovas, Enrique; Farre, Rafel. Omitting Types in Incomplete Theories. J. Symbolic Logic 61 (1996), no. 1, 236--245. https://projecteuclid.org/euclid.jsl/1183744936


Export citation